Deforming symplectomorphisms of complex projective spaces by the mean curvature flow

Ivana Medo Columbia University Mu-Tao Wang Columbia University

Differential Geometry mathscidoc:1609.10210

Journal of Differential Geometry, 87, (2), 309-341, 2011
We apply the mean curvature flow to deform symplectomorphisms of CP^n. In particular, we prove that, for each dimension n, there exists a constant , explicitly computable, such that anypinched symplectomorphism of CP^n is symplectically isotopic to a biholomorphic isometry.
No keywords uploaded!
[ Download ] [ 2016-09-12 07:09:19 uploaded by admin ] [ 379 downloads ] [ 0 comments ] [ Cited by 5 ]
@inproceedings{ivana2011deforming,
  title={DEFORMING SYMPLECTOMORPHISMS OF COMPLEX PROJECTIVE SPACES BY THE MEAN CURVATURE FLOW},
  author={Ivana Medo, and Mu-Tao Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912070919327296869},
  booktitle={Journal of Differential Geometry},
  volume={87},
  number={2},
  pages={309-341},
  year={2011},
}
Ivana Medo, and Mu-Tao Wang. DEFORMING SYMPLECTOMORPHISMS OF COMPLEX PROJECTIVE SPACES BY THE MEAN CURVATURE FLOW. 2011. Vol. 87. In Journal of Differential Geometry. pp.309-341. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160912070919327296869.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved